# SDR GTIA20130712380

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 6,400 hours, 2,971 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A000002
- Condition: Seized
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR PACK 2 OVERHEAT.  FOUND NR 2 ACM SEIZED.  NO ROTATION RAN NR 1 ACM FOR 20 MIN AND NO EVIDENCE OF SMOKE IN CABIN IAW AMM 21-61-00-710-001-A.  R & R ACM IAW AMM.
